# SDR QXEA0201238

- Difficulty date: May 29, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 1,476 hours, 1,304 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- MESH CAGE AT DOOR OPENING DAMAGED.  REMOVED AND REPLACED SMOKE DETECTOR CHIMNEY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
